MathSciNet Relay Station
MathSciNet bibliographic data
MR887695 60K99 (60F05 90A06 90A10)
Baryshnikov, Yu. M. The distribution of the number of nondominating variants. Soviet J. Comput. Systems Sci. 24 (1986), no. 5, 107–111 (1987); translated from Izv. Akad. Nauk SSSR Tekhn. Kibernet. 1986, no. 3, 47--50, 217(Russian)
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement